Rigorous derivation of the gross-pitaevskii equation with a large interaction potential

L. Erdös, B. Schlein, H. Yau, Journal of the American Mathematical Society 22 (2009) 1099–1156.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Publishing Year
Date Published
2009-10-01
Journal Title
Journal of the American Mathematical Society
Volume
22
Issue
4
Page
1099 - 1156
IST-REx-ID

Cite this

Erdös L, Schlein B, Yau H. Rigorous derivation of the gross-pitaevskii equation with a large interaction potential. Journal of the American Mathematical Society. 2009;22(4):1099-1156. doi:10.1090/S0894-0347-09-00635-3
Erdös, L., Schlein, B., & Yau, H. (2009). Rigorous derivation of the gross-pitaevskii equation with a large interaction potential. Journal of the American Mathematical Society, 22(4), 1099–1156. https://doi.org/10.1090/S0894-0347-09-00635-3
Erdös, László, Benjamin Schlein, and Horng Yau. “Rigorous Derivation of the Gross-Pitaevskii Equation with a Large Interaction Potential.” Journal of the American Mathematical Society 22, no. 4 (2009): 1099–1156. https://doi.org/10.1090/S0894-0347-09-00635-3.
L. Erdös, B. Schlein, and H. Yau, “Rigorous derivation of the gross-pitaevskii equation with a large interaction potential,” Journal of the American Mathematical Society, vol. 22, no. 4, pp. 1099–1156, 2009.
Erdös L, Schlein B, Yau H. 2009. Rigorous derivation of the gross-pitaevskii equation with a large interaction potential. Journal of the American Mathematical Society. 22(4), 1099–1156.
Erdös, László, et al. “Rigorous Derivation of the Gross-Pitaevskii Equation with a Large Interaction Potential.” Journal of the American Mathematical Society, vol. 22, no. 4, American Mathematical Society, 2009, pp. 1099–156, doi:10.1090/S0894-0347-09-00635-3.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar